Limitation of finite element analysis of poroelastic behavior of biological tissues undergoing rapid loading

Stokes, I.A.; Chegini, S; Ferguson, S.J.; Gardner-Morse, M.G.; Iatridis, J.C.; Laible, J.P. (2010). Limitation of finite element analysis of poroelastic behavior of biological tissues undergoing rapid loading. Annals of biomedical engineering, 38(5), pp. 1780-1788. Cambridge: Springer 10.1007/s10439-010-9938-0

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Pre-clinic Human Medicine > Institute for Surgical Technology & Biomechanics ISTB

UniBE Contributor:

Chegini, Salman and Ferguson, Stephen John

ISSN:

0090-6964

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:08

Last Modified:

08 Jun 2016 10:19

Publisher DOI:

10.1007/s10439-010-9938-0

Web of Science ID:

000276204600007

URI:

https://boris.unibe.ch/id/eprint/595 (FactScience: 199850)

Actions (login required)

Edit item Edit item
Provide Feedback